# SDR COMA0760456

- Difficulty date: June 28, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 20,168 hours, 17,131 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Part serial: 777
- Condition: Faulty
- Location: E&E Bay
- Part time: 8,488 hours, 6,999 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLIGHT 9496 - ON FINAL APPROACH WHEN FLAPS SELECTED TO 45 DEGREES, THE OVERSPEED CLACKER CAME ON AND DID NOT GO OFF.  PERFORMED GO AROUND, CLACKER WENT OFF WHEN FLAPS CAME UP TO 30 DEGREES, AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED NR 2 ADC.
